# SDR BGJA20141118001

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N441CT
- Make and model: Cessna 441
- Aircraft serial: 4410048
- Aircraft time: 8,423 hours, 6,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 57111454
- Condition: Cracked
- Location: Cabin Door
- Part time: 8,423 hours, 6,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE LOCATED A CRACK OF THE LOWER CABIN DOOR AFT PART OF THE DOOR FRAME NEAR THE DOOR HINGE.  LOCATED AT STATION 270.  THE CRACK IS ROUGHLY 2 INCHES IN LENGTH ALONG THE CTR LINE OF THE RADIUS OF THE FRAME BEND.  THESE CRACKS APPEAR ON THE DOOR FRAMES DUE TO HOW PEOPLE STEP WHEN ENTERING OR EXITING THE ACFT.  MOST PEOPLE TEND TO USE THEIR RT FOOT FIRST WHEN ENTERING THE ACFT WHICH ALL THEIR WEIGHT ON THE AFT PART OF THE DOOR & HINGE AREA.  OVER TIME THE FRAME WILL CRACK & THE CRACK WILL ENLARGE AS THE ACFT IS USED.  IT WOULD BE A GOOD IDEA IF A TIMED INSPECTION WAS GIVEN TO CHECK THESE FRAMES AT EACH ANNUAL.
